Euler-Lagrange and Hamilton equations for non-holonomic systems in field theory

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/56515

Show full item record


Title: Euler-Lagrange and Hamilton equations for non-holonomic systems in field theory
Author: Krupková, Olga
Volný, Petr
Date issue: 2005
Citation: Journal of physics. A, mathematical and general. 2006, vol. 38, no. 40, p. 8715-8745.
URI: http://hdl.handle.net/10084/56515
ISSN: 0305-4470
1361-6447
DOI: 10.1088/0305-4470/38/40/015
URI: http://dx.doi.org/10.1088/0305-4470/38/40/015
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics